# SDR SWAA2015061640749

- Difficulty date: April 19, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 27,686 hours, 25,251 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: 5940742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUSELAGE EXTERIOR WING TO BODY FITTING CRACKED AT STRINGER 22.  REPAIRED FITTING IAW SRM & DWG.
